# SDR QXEA200701164

- Difficulty date: July 17, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 14,826 hours, 14,812 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SJC - ON FLIGHT 2404 ABORTED TAKEOFF, ON TAKEOFF ROLL, PUSHER SYSTEM FAIL ILLUMINATED BETWEEN 90-100 KTS.  FUSELAGE DOOR WARNING ILLUMINATED, RESET AT 40 KTS, THEN REILLUMINATED IMMEDIATELY THEREAFTER PUSHER SYSTEM FAIL CAUTION CLEARED AFTER CLEARING RUNWAY, FUSELAGE DOOR WARNING CONTINUED TO CYCLE.  MAINTENANCE ADJUSTED AFT PASSENGER DOOR PROX SENSORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
